# SDR 2007UALA02447

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 54,203 hours, 19,869 cycles
- Engine: Pwa PW2037
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED WITH STABILIZER TRIM PROBLEM.    [08-08-70]    REPLACED STAB TRIM LIMIT SWITCH AND POSTION TRANSMITTER MODULE.
